# SDR CALA201409039058

- Difficulty date: August 19, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 72,516 hours, 26,413 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE HAD DECREASING OIL QTY, LANDED WITH 4.5 QTS.  NO LOSS OF OIL PRESSURE.  LANDED WITH ENGINE AT IDLE.  FOUND NR 5 BEARING COVER SEAL DAMAGED.  REPLACED SEAL IAW MM 72-51-41-400-010B.  CLEANED OUTSIDE BEARING AREA OF HEAVY COKE RESIDUE.  INSPECTED FOR OIL CONTAMINATION IN FUEL SYS, SATISFACTORY.
